Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

From Nörlund matrices
to Laplace representations


Author: Gord Sinnamon
Journal: Proc. Amer. Math. Soc. 128 (2000), 1055-1062
MSC (1991): Primary 42A38; Secondary 40G05
Published electronically: July 28, 1999
MathSciNet review: 1637428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of Laplace representations for functions in weighted Hardy spaces on the right half plane is established. The method uses an extension of an inequality involving Nörlund matrices and corresponding convolution operators on the line. Analogous inequalities are proved for power series representations of functions in weighted Hardy spaces on the disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A38, 40G05

Retrieve articles in all journals with MSC (1991): 42A38, 40G05


Additional Information

Gord Sinnamon
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7
Email: sinnamon@uwo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05112-6
PII: S 0002-9939(99)05112-6
Keywords: N\"{o}rlund matrix, Laplace representation, Fourier inequality, Hardy space, weight
Received by editor(s): May 18, 1998
Published electronically: July 28, 1999
Additional Notes: Support from the Natural Sciences and Engineering Research Council of Canada is gratefully acknowledged
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society